# SDR YENA20120602513

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 15,184 hours, 8,936 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 341D8001503
- Part serial: 0731
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,540 hours, 3,340 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1321 BOS-BWI, CREW DECLARED EMERGENCY DUE TO ENGINE 1 FUEL LO PRESSURE.  PERFORMED FIM 73-31-00-810-801A.  REMOVED AND REPLACED NR 1 ENGINE FUEL PRESSURE SWITCH IAW AMM 73-31-01.  OPS AND LEAK CHECK OK.
